Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4631
Title: $\tau$-Paracompactness and Regularity
Authors: Fedeli, Alessandro
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alessandro Fedeli, "$\tau$-Paracompactness and Regularity", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 1-4.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: 
Sia $\tau$ un numero cardinale infinito. Uno spazio $T_{1}X$ si
dice $\tau$-paracompatto se ogni ricoprimento aperto $\mathcal{U}$
di X tale che $card\left(\mathcal{U}\right)\leq\tau$ ha un raffinamento
aperto localmente finito. In questa nota si forniscono alcune condizioni
equivalenti alla regolarità nell'ambito degli spazi $\tau$-paracompatti.
Come corollario si ottiene il seguente risultato di Aull: ogni spazio
$T_{2}$ numerabilmente paracompatto e numerabile di 1\textdegree{}
tipo è regolare.

Let$\tau$ be an infinite cardinal number. A $T_{1}\textrm{-space }X$
is called $\tau$-paracompact if every open cover $\mathcal{U}$ of
X such that $card\left(\mathcal{U}\right)\leq\tau$ has a locally
finite open refinement. In this note we give some conditions which
are equivalent to regularity in the realm of $\tau$-paracompact spaces.
As a corollary we obtain the following well-known result of Aull:
every Hausdorff countably paracompact first countable space is regular.
Type: Article
URI: http://hdl.handle.net/10077/4631
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat
FedeliRendMat26.pdf143.06 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

864
checked on Jun 27, 2022

Download(s) 50

315
checked on Jun 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.